# SDR DXTA2021120653020

- Difficulty date: December 3, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N241QS
- Make and model: Cndair CL600*
- Aircraft serial: 6148
- Aircraft time: 1,478 hours, 830 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: AA52463A03
- Condition: Broken
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE AFT EXTERIOR EMERGENCY LIGHT IS INOP. // SIGNOFF // REMOVED AND REPLACED AFT EXTERIOR EMERGENCY LIGHT, ·IN REFERENCE TO CL 650 AMM 33-51-04 OPS CHECKS GOOD
